E-Net News

Math faculty and alumni publish articles in Involve, A Journal of Mathematics

Collaborations by Elon alumni and mathematics faculty were published in a recent issue of Involve, A Journal of Mathematics. This peer-reviewed journal focuses on high-quality research in mathematics and encourages student involvement by requiring at least 1/3 student authorship on all publications.

Associate Professor of Mathematics Crista Arangala, Professor of Mathematics Todd Lee, and Cheryl Borden ’05 authored the article, “Seriation algorithms for determining the evolution of The Star Husband Tale.”  Assistant Professor of Mathematics Karen Yokley, Professor Todd Lee, Amanda Brown ’10, Mary (Christy) Minor ’10, and Greg Mader ’11 collaborated on the publication, “A simple agent-based model of malaria transmission investigating intervention methods and acquired immunity.”  Both articles can be found in Volume 7, Issue 1 of Involve.

Karen Yokley,
Faculty
1/9/2014 11:35 AM